Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

October 4, 20155 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Oct 4, 2015, 6:21 AM EDT for 5 counties in Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2015, 6:21 AM EDT (10:21 UTC)
Expired
Oct 4, 2015, 7:15 AM EDT
In force
54 min
Issued by
NWS Atlanta, GA

Counties Barrow County, GA, Forsyth County, GA, Gwinnett County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WWUS82 KFFC 041021
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN OCT 4 2015
 
GAZ014-022-023-034-035-037-047-041115-
DAWSON GA-OCONEE GA-GWINNETT GA-BARROW GA-FORSYTH GA-HALL GA-
WALTON GA-
621 AM EDT SUN OCT 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...OCONEE...
GWINNETT...BARROW...FORSYTH...SOUTHWESTERN HALL AND WALTON COUNTIES
UNTIL 715 AM EDT...

AT 619 AM EDT...A BAND OF SHOWERS CONTAINING STRONG WINDS WAS MOVING
WEST AT 10 MPH ACROSS GWINNETT AND BARROW COUNTIES. NO THUNDERSTORMS 
ARE IN THE AREA...HOWEVER STRONG WINDS ASSOCIATED WITH RAIN BANDS WILL 
PRODUCE STRONG WINDS.

  HAZARD...40 MPH WIND AND ENHANCED RISK FOR DOWNED TREES. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER. WHILE MINOR DAMAGE TO TREE
           LIMBS AND BLOWING AROUND OF LIGHT...UNSECURED OBJECTS IS EXPECTED
           ...TREES CAN ALSO DOWN MORE EASILY WITH ALREADY WET SOIL FROM 
           PREVIOUS HEAVY RAINFALL. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...MONROE...CUMMING...WATKINSVILLE...
DAWSONVILLE...ALPHARETTA...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD...LILBURN...LOGANVILLE...NORCROSS...BRASELTON...
AUBURN...FLOWERY BRANCH...DACULA AND SOCIAL CIRCLE.

LAT...LON 3441 8398 3422 8393 3407 8377 3405 8369
      3393 8351 3384 8328 3383 8329 3374 8345
      3382 8351 3363 8365 3368 8382 3379 8398
      3375 8402 3377 8407 3399 8425 3399 8419
      3405 8410 3411 8426 3422 8426 3446 8409
TIME...MOT...LOC 1019Z 047DEG 33KT 3405 8389 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 4, 4:31 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 4, 4:31 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EDT SUN OCT 4 2015

.SHORT TERM /TODAY THROUGH MONDAY/...
MODELS AGREE ON UPPER LOW OVER SOUTHERN GA AND NORTHWEST FL WILL
SINK SOUTHEAST ACROSS FL TODAY AND OFF SHORE OVERNIGHT TONIGHT.
TROPICAL MOISTURE WILL CONTINUE TO BE DRAWN ACROSS THE FORECAST AREA
BUT WILL BEGIN TO DIMINISH FROM THE WEST LATER TODAY. THE BAND OF
HEAVIEST RAIN SHOULD BECOME ORIENTED MORE EAST TO WEST ACROSS EAST
CENTRAL SECTIONS TODAY AS THE LOW PUSHES SOUTH AND EAST. THE FLOOD
WATCH WILL CONTINUE AS IS HOWEVER...THE THREE NORTHWEST COUNTIES
WERE REMOVED FROM THE WATCH. NOT ENOUGH RAINFALL HAS FALLEN IN THAT
AREA AND EXPECTED ADDITIONAL AMOUNTS SHOULD NOT REQUIRE A WATCH.
TROPICAL MOISTURE WILL CONTINUE TO ROTATE AROUND THE UPPER LOW ON
MONDAY BUT BEST UPPER DYNAMICS SHOULD BE EAST OF THE AREA AND POPS
WILL CONTINUE TO DECREASE FROM WEST TO EAST ACROSS THE AREA. NOT
LOOKING FOR MUCH IN THE WAY OF DIURNAL RANGE TODAY WITH STRONG
EASTERLY WINDS. SHOULD BE A BIT WARMER ON MONDAY.

41

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
BLOCKING PATTERN WILL BEGIN TO BREAK DOWN AND BECOME MORE
PROGRESSIVE THRU THE LONG TERM PERIOD...RESULTING IN A MUCH NEEDED
DRY SPELL FOR THE AREA.

SYNOPTIC PATTERN TO START THE LONG TERM WILL FEATURE LOW AMPLITUDE
RIDGE OVER CENTRAL US CAUGHT BETWEEN TWO CLOSED LOWS IN SW AND SE US
...WHILE MAIN BELT OF WESTERLIES REMAINS NEAR US/CANADA BORDER.
STUBBORN LOW LEVEL MOISTURE WILL LINGER ACROSS EASTERN GEORGIA
TUESDAY MORNING AS ATLANTIC PLUME CONTINUES FROM CYCLONIC FLOW
AROUND CLOSED LOW OFF CAROLINA COAST. THIS LOW WILL CONTINUE TO
MIGRATE EAST AS IT BECOMES AN OPEN WAVE OVER THE ATLANTIC...
ALLOWING AN H5 RIDGE CENTERED OVER EASTERN MEXICO TO BEGIN TO
INFLUENCE THE SOUTHEAST US. SYNOPTIC SUBSIDENCE ASSOCIATED WITH
THIS FEATURE WILL ALLOW FOR DRYING CONDITIONS AS THE DAY
PROGRESSES...FURTHER ENHANCED BY SFC HIGH NUDGING INTO THE STATE
FROM WEST TO EAST. EXPECT THIS PATTERN TO PERSIST THRU THURS
MORNING WITH NIL POPS.

REINFORCING CANADIAN SFC HIGH SLIDING ACROSS GREAT LAKES/NORTHEAST
WILL RESULT IN CLASSICAL CAD DEVELOPMENT BY THURSDAY MORNING. WITH A
TRANSITION TO WEAK ZONAL FLOW ALOFT AND NO SIGNIFICANT MOISTURE
RETURN/FETCH OVER THE GULF...EXPECTING JUST SOME INCREASE IN CLOUD
COVER.

A WEAK COLD FRONT WILL APPROACH THE AREA LATE FRIDAY/SATURDAY. AS IT
DOES SO...300K AND 305K THETA SFCS SUGGEST POTENTIAL FOR WEAK
ISENTROPIC ASCENT ACROSS SOUTHERN ZONES WHICH MAY RESULT IN A FEW
LIGHT SHOWERS EARLY FRIDAY. NEGLIGIBLE MUCAPES SUGGEST THUNDER
POTENTIAL IS MINIMAL. DETERMINISTIC MODELS ARE RATHER LACKLUSTER
WITH MOISTURE DURING FROPA. HAVE THEREFORE HELD ONTO JUST A SLIGHT
CHANCE POPS ACROSS NORTH GA FOR NOW.

MODELS BEGIN TO DIVERGE LATE IN THE PERIOD WITH RESPECT TO A CLOSED
LOW ACROSS NORTHERN MEXICO. ECMWF CUTS THIS LOW OFF OF THE MAIN FLOW
WHILE THE GFS LIFTS IT INTO AN OPEN WAVE. BASED ON EVOLUTION OF
HEMISPHERIC PATTERN...WITH STRENGTHENING CYCLONIC FLOW OVER
HUDSON BAY AND GULF OF ALASKA...FEEL FASTER MOVING FLOW WILL
DEVELOP ACROSS THE US AND CUT OFF THIS SLOW MOVING LOW...PUTTING
GA IN NW FLOW ALOFT. HAVE THEREFORE TRENDED TOWARD THE ECMWF FOR
NOW...RESULTING IN A DRIER FORECAST.

KOVACIK

&&

AVIATION...
06Z UPDATE...
IFR-MVFR CEILINGS AND IFR-VFR AND HIGHLY VARIABLE VSBYS EXPECTED
AT THE TAF SITES THROUGH TONIGHT. INCREASING MODERATE TO HEAVY
SHOWERS OVER THE NORTH AND EAST. ISOLATED THUNDERSTORMS POSSIBLE.
SURFACE WINDS BECOMING NORTHEAST AT 6-12 KTS WITH GUSTS 15-25KTS OVERNIGHT
AND SUNDAY. SLIGHTLY HIGHER AT ATL SUNDAY.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS EXCEPT HIGH
HIGH CONFIDENCE FOR WIND SPEEDS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  60  71  57 /  90  70  30  20
ATLANTA         68  63  72  60 /  80  40  20  10
BLAIRSVILLE     70  57  73  55 / 100  40  20  10
CARTERSVILLE    70  60  76  58 /  80  30  10  10
COLUMBUS        69  64  73  61 /  50  40  10  10
GAINESVILLE     67  60  73  58 /  90  50  20  10
MACON           70  62  70  59 /  60  50  20  10
ROME            71  60  77  58 /  70  30  10  10
PEACHTREE CITY  68  62  72  58 /  70  40  10  10
VIDALIA         71  63  69  60 /  50  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...CHEROKEE...CLARKE...DAWSON...FANNIN...
FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...
HALL...HANCOCK...JACKSON...JEFFERSON...LUMPKIN...MADISON...
MORGAN...MURRAY...OCONEE...OGLETHORPE...PICKENS...PUTNAM...
TALIAFERRO...TOWNS...UNION...WALTON...WARREN...WASHINGTON...
WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...41
LONG TERM....KOVACIK
AVIATION...41
Hazardous weather outlook, Oct 3, 11:21 PM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 PM EDT SAT OCT 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050330-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1121 PM EDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

MINOR TO POSSIBLY MODERATE FLOODING WILL CONTINUE AS WE GET INTO
THE OVERNIGHT HOUR...PRIMARILY OVER EASTERN SECTIONS AS WIDESPREAD
RAIN AND ISOLATED THUNDERSTORMS INCREASE IN COVERAGE AND
INTENSITY.

IN ADDITION...WINDS WILL CONTINUE TO INCREASE OVER NORTHEAST
GEORGIA. WITH THE SATURATED SOILS IN PLACE...FALLEN TREES WILL BE
EASY TO COME BY THROUGH SUNDAY.

WEATHER HAZARDS EXPECTED...

HEAVY RAINFALL MAY LEAD TO FLASH FLOODING...AREAL FLOODING AND
RIVER FLOODING. OCCASIONAL LIGHTNING CAN ALSO BE EXPECTED IN
ISOLATED THUNDERSTORMS.

DOWNED TREES DUE TO MODERATE WINDS AND SATURATED SOILS.

DISCUSSION...

AN UPPER LOW OVER THE SOUTHEAST COMBINED WITH DEEP TROPICAL
MOISTURE WILL PRODUCE WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS ACROSS
NORTH AND CENTRAL GEORGIA. HEAVY RAINFALL AMOUNTS MAY LEAD TO
INSTANCES OF FLASH FLOODING. REFER TO THE LATEST FLASH FLOOD
WATCH FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AN UPPER LOW PRESSURE AREA WILL CONTINUE TO PRODUCE WIDESPREAD
RAINFALL THROUGH SUNDAY. RAIN WILL DIMINISH LATE SUNDAY INTO
MONDAY AS THE LOW MOVES EAST OF THE STATE. STORM TOTALS ARE
EXPECTED TO RANGE FROM 3 TO 5 INCHES OVER MUCH OF THE EASTERN
PORTION OF GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Oct 4, 5:45 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EDT SUN OCT 4 2015

GAZ015-016-023>025-027-036-041045-
MADISON GA-LUMPKIN GA-WHITE GA-BANKS GA-CLARKE GA-JACKSON GA-HALL GA-
545 AM EDT SUN OCT 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN LUMPKIN...
SOUTHERN WHITE...BANKS...CLARKE...JACKSON AND HALL COUNTIES UNTIL 645
AM EDT...

AT 545 AM EDT...A STRONG THUNDERSTORM WAS OVER ALTO...OR 9 MILES
NORTH OF HOMER...MOVING SOUTHWEST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...DAHLONEGA...HOMER...
DANIELSVILLE...ATHENS...BRASELTON...FLOWERY BRANCH...OAKWOOD...
LULA...MAYSVILLE...ARCADE...NICHOLSON...HOSCHTON...COMER...
WINTERVILLE...BOGART...CLERMONT AND COLBERT.

LAT...LON 3451 8367 3443 8361 3449 8354 3446 8340
      3424 8334 3424 8316 3412 8304 3404 8311
      3400 8327 3385 8328 3393 8351 3404 8357
      3406 8375 3423 8397 3429 8393 3442 8398
      3444 8404 3454 8404 3458 8364
TIME...MOT...LOC 0945Z 065DEG 18KT 3446 8355
Special weather statement, Oct 4, 5:57 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EDT SUN OCT 4 2015

GAZ015-016-023>025-027-036-041045-
MADISON GA-LUMPKIN GA-WHITE GA-BANKS GA-CLARKE GA-JACKSON GA-HALL GA-
557 AM EDT SUN OCT 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN LUMPKIN...
SOUTHERN WHITE...BANKS...CLARKE...JACKSON AND HALL COUNTIES UNTIL 645
AM EDT...

AT 545 AM EDT...A BAND OF SHOWERS CONTAINING STRONG WINDS WAS MOVING
WEST AT 10 MPH ACROSS BANKS...JACKSON AND MADISON COUNTIES. NO THUNDERSTORMS
ARE IN THE AREA...HOWEVER STRONG WINDS ASSOCIATED WITH RAIN BANDS WILL
PRODUCE STRONG WINDS.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...DAHLONEGA...HOMER...
DANIELSVILLE...ATHENS...BRASELTON...FLOWERY BRANCH...OAKWOOD...
LULA...MAYSVILLE...ARCADE...NICHOLSON...HOSCHTON...COMER...
WINTERVILLE...BOGART...CLERMONT AND COLBERT.

LAT...LON 3451 8367 3443 8361 3449 8354 3446 8340
      3424 8334 3424 8316 3412 8304 3404 8311
      3400 8327 3385 8328 3393 8351 3404 8357
      3406 8375 3423 8397 3429 8393 3442 8398
      3444 8404 3454 8404 3458 8364
TIME...MOT...LOC 0945Z 065DEG 18KT 3446 8355
Special weather statement, Oct 4, 6:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN OCT 4 2015

GAZ014-022-023-034-035-037-047-041115-
DAWSON GA-OCONEE GA-GWINNETT GA-BARROW GA-FORSYTH GA-HALL GA-
WALTON GA-
621 AM EDT SUN OCT 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...OCONEE...
GWINNETT...BARROW...FORSYTH...SOUTHWESTERN HALL AND WALTON COUNTIES
UNTIL 715 AM EDT...

AT 619 AM EDT...A BAND OF SHOWERS CONTAINING STRONG WINDS WAS MOVING
WEST AT 10 MPH ACROSS GWINNETT AND BARROW COUNTIES. NO THUNDERSTORMS
ARE IN THE AREA...HOWEVER STRONG WINDS ASSOCIATED WITH RAIN BANDS WILL
PRODUCE STRONG WINDS.

  HAZARD...40 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER. WHILE MINOR DAMAGE TO TREE
           LIMBS AND BLOWING AROUND OF LIGHT...UNSECURED OBJECTS IS EXPECTED
           ...TREES CAN ALSO DOWN MORE EASILY WITH ALREADY WET SOIL FROM
           PREVIOUS HEAVY RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...MONROE...CUMMING...WATKINSVILLE...
DAWSONVILLE...ALPHARETTA...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD...LILBURN...LOGANVILLE...NORCROSS...BRASELTON...
AUBURN...FLOWERY BRANCH...DACULA AND SOCIAL CIRCLE.

LAT...LON 3441 8398 3422 8393 3407 8377 3405 8369
      3393 8351 3384 8328 3383 8329 3374 8345
      3382 8351 3363 8365 3368 8382 3379 8398
      3375 8402 3377 8407 3399 8425 3399 8419
      3405 8410 3411 8426 3422 8426 3446 8409
TIME...MOT...LOC 1019Z 047DEG 33KT 3405 8389

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 8:44 PM EDTAreal Flood WarningFFCBanks12 hr
Oct 3, 9:58 PM EDTAreal Flood WarningFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more12 hr
Oct 3, 10:30 PM EDTRiver Flood WarningFFCDawson, Forsyth23 hr
Oct 3, 10:30 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe29 hr
Oct 3, 10:34 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Oct 4, 1:12 AM EDTAreal Flood WarningFFCWilkes9 hr
Oct 4, 5:45 AM EDTSpecial Weather StatementFFCBanks, Clarke, Hall, Jackson, Madison60 min
Oct 4, 5:57 AM EDTSpecial Weather StatementFFCBanks, Clarke, Hall, Jackson, Madison48 min
Oct 4, 6:49 AM EDTSpecial Weather StatementFFCBanks, Hall, Jackson, Lumpkin, White56 min
Oct 4, 7:58 AM EDTSpecial Weather StatementFFCBanks, Hall, Jackson, Lumpkin, White77 min
Oct 4, 9:27 AM EDTSpecial Weather StatementFFCBanks, Dawson, Fannin, Forsyth, Hall, Jackson and 5 more2 hr
Oct 4, 11:26 AM EDTSpecial Weather StatementFFCBanks, Dawson, Fannin, Forsyth, Hall, Jackson and 5 more3 hr

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.